Jump to content

All Activity

This stream auto-updates

  1. Today
  2. Yes and how much I notice it varies. In the grand scheme of things it doesn't bother me that much. Maybe I'm just used to tuning it out. However, back in the fall when I was going through a really bad time it was like screaming in my ears and hard to ignore.
  3. Yesterday
  4. Yes. My Ear, Nose and Throat doctor checked my hearing, said it was fine and that was it. Drives me nuts.
  5. It's a pretty common symptom. It's associated with high and low blood pressure and changes in HR.
  6. So this is happening again today. I'm not sure what kind of neuropathy this is, but every muscle in my body is cramping and squeezing. I seemed to set it off by walking outside with the dog and standing in 70 degree sunshine for less than five minutes. Since coming in, every muscle in my body (arms, legs, chest, abdomen, neck, even head) has been in indescribable discomfort. Feels like it has something to do with lactic acid, but what is the mechanism here? Burning, nausea, bladder and bowel emptying, blurriness. Everything is going on right now. The exertions needed to set me off are be
  7. Thanks. I still have some Propanolol on hand, but I'm afraid to use it during these flares because my HR hasn't been increased recently. I've been 70-75 during these flares, of which I'm currently having another one right now.
  8. My blood pressure goes up when I am in a flare. Increasing fluids paradoxically brings my bp down. I do also increase my beta blocker as that helps bring both my hr and my bp down a little.
  9. As promised earlier in this thread I want to give an update on the effects of the Plaquenil: it works as expected! The joint pain only affects me during sudden weather changes and I have so much more high-energy days! I have been able to be more active, and the increased exercise in turn seems to help the POTS symptoms. I don;t have fatigue as often, and my bad periods are shorter. Although no cure I am definitely grateful for taking this med, and will continue to do so!!! Fatigue was almost one of the symptoms I minded the most and now it is tolerable!!!! My opinion on Plaquenil : 👍
  10. @erinlia - I am not sure, check on their website!
  11. interesting! Is there a way I can listen to that conference?
  12. Oh my gosh yes! I mentioned this to my doctor but she didn't really seem to care. It really bothers me though. I can't stand silence anymore, I always have to have music or something or else it just rings horribly and gives me an even worse headache than the one I already have 😐
  13. Last week
  14. Does anyone have tinnitus since they were diagnosed?
  15. @Nin I think you need a specific type of scan for that. I am going to look into it when I recover from my surgery assuming I get no relief. I’ve been very conservative with treatments to avoid feeling worse, but I have no life and need to find something to help at some point. I don’t think I have SCD as I only have some of the symptoms.
  16. I have had major problems with my eyes and balance. They now think its something to do with the semicircular canal. Which wouldn't be a surprise as I've already had surgery in that area. I think I must still have a hole or something there.
  17. @WinnieBlue I just recently learned of a condition which can cause these issues we have with balance and things feeling like they are moving etc. It’s called Superior Canal Dehiscence. I was recently diagnosed with eagle syndrome for which I just had a surgery in a desperate attempt to cure my POTS and in my research I also discovered SCD. It’s worth looking into.
  18. The Heart Rhythm Society is the professional group that most electrophysiologists belong to. You can find an EP near you who is a fellow of the society here: https://www.hrsonline.org/find-a-specialist Depending on your insurance you can either self-refer or ask your cardiologist or GP to refer you. Good luck!
  19. Also now reading that Ivabradine/Corlanor does not lower blood pressure, as the Propanolol may have been doing. It has helped with some other rate and skip issues I feel, so it's not really something I'm really willing to go back on and using a combination would probably drop my heart rate too low since I'm on a low dose anyway.
  20. I had a very similar experience. I think bringing in a psychologist can be helpful. They are the expert most qualified to come to a conclusion about mental health and it can help a physician consider other explanations.
  21. Thank you! Slowly building up my courage one positive post / story at a time! 😉
  22. A cardiologist often refers you to an electro-physiologist if an arrhythmia requiring intervention is suspected. You can by a Kardia device on Amazon, you just need a phone.
  23. I have HPOTS and many drugs commonly ordered for POTS make my symptoms worse. However - I took Midodrine ( which did not help for my symptoms at all ) but had no negative side effects from it. It does cause a strange tingly feeling on the scalp but no otherwise unpleasant side effects. It is very short-acting, therefore it is safe to take even if you don;t benefit from it. I would not hesitate to give it a try!
  24. No - labour and deliver were quite straightforward, albeit very long. I hadn't realised I had POTS at that stage, although I had symptoms for a year or two prior, just not enough to interfere with daily life.
  25. My pots came on after a childbirth too! Did you have any complications with delivery?
  26. Thanks! That's good to hear you did well on one despite the asthma. Hopefully I have the same experience.
  27. I'm surprised sitting wasn't helping me. Maybe I was thinking about it too much and it was subconsciously making me anxious.
  28. Nope. Just a cardiologist. How did you go about seeing an electrophysiologist? Where did you get the device?
  1. Load more activity
×
×
  • Create New...